# SDR R61A2021061100482

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 34,517 hours, 26,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Underserviced
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO CLOSE AND ESPECIALLY TO OPEN. SERVICED L1 DOOR COMMAND RAMPS FITTINGS IAW AMM 53-10-21.
